Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mmmmyeah

side effects of mino

Recommended Posts

I'm currently taking 100 mg mino in the morning and at night. I'm nauseous whenever I take the pill, for like hours on end. And now my skin's really oily which it wasn't before and my face feels really hot 24/7. are these mino side effects? I'm pretty sure the nauseous feeling is :cry:

Share this post


Link to post
Share on other sites

What topicals are you using? I don't think the mino should make your skin more oily. Topicals that dry out your skin can make your skin more oily I think. When I was on mino it did nothing to the amount of oil production. It did however give me mad dandruff for some reason. As for your face feeling hot, are you in the sun for long periods of time because it can cause sunburn (sun sensitivity). But if its really bothering you, I would just give your derm a call.

Share this post


Link to post
Share on other sites

today was the first day i actually felt dizzy today. it was kind of embarassing lol my new friend in college watching me holding onto the railings walking down the stairs lol... I didn't want to tell her why though. lol. So i just walked slow haha..

I think i should've ate a lil more before i'd taken the medicine

Share this post


Link to post
Share on other sites

I was at first.. but now anytime I take it it doesn't affect me at all, it's awesome. It used to make me so sick those first few days. I guess my body just had to get used to it..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×